# SDR DHL2002366016

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  CAPTAIN'S WINDSHIELD WIPER ONLY CLEANS BOTTOM HALF OF WINDSHIELD.2)  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD WIPER BLADE IAW M/M 30-41-12. OPS CHECKED GOOD.
